# SDR IPXA2017051116994

- Difficulty date: April 18, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING REAR SPAR UPPER CAP HAS CORROSION BETWEEN  XORS 799 & 827.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6781, REV I/R, AND EO MD11-5710-64235-A.
